Categorical structures enriched in a quantaloid : regular presheaves, regular semicategories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 46 (2005) no. 2, p. 99-121
@article{CTGDC_2005__46_2_99_0,
     author = {Stubbe, Isar},
     title = {Categorical structures enriched in a quantaloid : regular presheaves, regular semicategories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {46},
     number = {2},
     year = {2005},
     pages = {99-121},
     zbl = {1086.18005},
     mrnumber = {2153892},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2005__46_2_99_0}
}
Stubbe, Isar. Categorical structures enriched in a quantaloid : regular presheaves, regular semicategories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 46 (2005) no. 2, pp. 99-121. http://www.numdam.org/item/CTGDC_2005__46_2_99_0/

[1] [F. Borceux, 1994] Handbook of categorical algebra (3 volumes). Encyclopedia of Mathematics and its Applications. Cambridge University Press, Cambridge. | MR 1315049

[2] [A. Carboni, S. Kasangian and R.F.C. Walters, 1987] An axiomatics for bicategories of modules, J. Pure Appl. Algebra 45, pp. 127-141. | MR 889588 | Zbl 0615.18006

[3] [P.J. Freyd, 1964] Abelian categories. An introduction to the theory of functors. Harper's Series in Modem Mathematics. Harper & Row Publishers, New York. | MR 166240 | Zbl 0121.02103

[4] [G. Gierz, K.H. Hofmann, K. Keimel, J.D. Lawson, M.W. Mislove and D.S. Scott, 1980] A compendium of continuous lattices. Springer-Verlag, Berlin. | MR 614752 | Zbl 0452.06001

[5] [J. Koslowski, 1997] Monads and interpolads in bicategories, Theory Appl. Categ. 3, pp. 182-212. | MR 1472221 | Zbl 0889.18003

[6] [M.-A. Moens, U. Berni-Canani and F. Borceux, 2002] On regular presheaves and regular semicategories, Cah. Topol. Géom. Différ. Catég. 43, pp. 163-190. | Numdam | MR 1928230 | Zbl 1038.18006

[7] [I. Stubbe, 2004a] Categorical structures enriched in a quantaloid: categories, distributors and functors, arXiv: math. CT/0409473. | MR 2122823

[8] [I. Stubbe, 2004b] Categorical structures enriched in a quantaloid: orders and ideals over a base quantaloid, arXiv: math. CT/0409477. | MR 2167792

[9] [G. Van Den Bossche, 1995] Quantaloids and non-commutative ring representations, Appl. Categ. Structures 3, pp. 305-320. | MR 1364011 | Zbl 0847.18005

[10] [F. Van Der Plancke, 1997] Sheaves on a Quantaloid as Enriched Categories Without Units, PhD thesis, Université de Louvain, Louvain-la-Neuve.